# SDR DALA2023111409369

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0063418) DAMAGE FLOOR SUPPORT AT STA 540 RBL 1 WL 208. REMOVED AND REPLACED FLOOR SUPPORT DAMAGE AT STA 540FROM RBL 1 TO RBL-24.75 WL 208 WITH NEW BREAK ASSY PANEL P/N 143A5240U34 AND PLATE P/N 143A5240Y12 IAW B737-900 SRM 51-40-02-0G, AIPC 53-42-11-60 ITEM 335 AND 345 DRG# 143A0060.
